# SDR MASA2019081412002

- Difficulty date: August 14, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 34,948 hours, 28,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY EXIT SIGN INOPERATIVE, FWD SIDE.
